# SDR AALA20120501008

- Difficulty date: April 26, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 35,993 hours, 14,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION PANEL (Z ANGLE ) HAS NUMEROUS AREAS OF CORROSION FROM STATIONS 767 TO 787.  REPLACED Z ANGLE PER AARD 51-10-05.
